# SDR AALA20150304002

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 42,263 hours, 17,207 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 11519529
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  STANDBY POWER OFF LIGHT ILLUMINATED AT FL370 WITH LOSS OF PAX ADDRESS SYS.  DIVERTED & ON LANDING FOUND STANDBY POWER CONTROL UNIT CB OUT.  REPLACED STANDBY POWER CONTROL UNIT IAW MM 24-34-11.  SYS CHECKED NORMAL.
